Korean J. Math. Vol. 30 No. 1 (2022) pp.121-130
DOI: https://doi.org/10.11568/kjm.2022.30.1.121

Semi-conformal $L$-harmonic maps and Liouville type theorem

Main Article Content

Embarka Remli
Ahmed Mohammed Cherif


In this paper, we prove that every semi-conformal harmonic map between Riemannian manifolds is $L$-harmonic map. We also prove a Liouville type theorem for $L$-harmonic maps.

Article Details


[1] P. Baird, A. Fardoun and S. Ouakkas, Liouville-type Theorems for Biharmonic Maps between Riemannian Manifolds, Advances in Calculus of Variations. 3 (1) (2009), 49–68. Google Scholar

[2] P. Baird, A. Fardoun and S. Ouakkas, Conformal and semi-conformal biharmonic maps, Ann Glob Anal Geom. 34 (2008), 403–414. Google Scholar

[3] P. Baird, J.C. Wood, Harmonic Morphisms between Riemannain Manifolds, Clarendon Press, Oxford, 2003. Google Scholar

[4] P. Berard, A note on Bochner type theorems for complete manifolds, Manuscripta Math. 69 (1990), 261–266. Google Scholar

[5] S. Y. Cheng, Liouville theorem for harmonic maps, Geometry of the Laplace operator, Proc. Sym. Pure Math. 36 (1980), 147–151. Google Scholar

[6] M. Djaa and A. Mohammed Cherif, On generalized f-harmonic maps and liouville type theorem, Konuralp Journal of Mathematics. 4 (1) (2016), 33–44. Google Scholar

[7] J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1) (1964), 109–160. Google Scholar

[8] J. Liu, Liouville-type Theorems of p-harmonic Maps with free Boundary Values, Hiroshima Math. 40 (2010), 333–342. Google Scholar

[9] A. Mohammed Cherif and M. Djaa, Geometry of energy and bienergy variations between Riemannian Manifolds, Kyungpook Math. J. 55 (3) (2015), 715–730. Google Scholar

[10] A. Mohammed Cherif, H. Elhendi and M. Terbeche , On Generalized Conformal Maps, Bulletin of Mathematical Analysis and Applications. 4 (4) (2012), 99–108. Google Scholar

[11] M. Rimoldi and G. Veronelli, f-Harmonic Maps and Applications to Gradient Ricci Solitons, arXiv:1112.3637, (2011). Google Scholar

[12] R. M. Schoen, and S. T. Yau, Harmonic Maps and the Topology of Stable Hypersurfaces and Manifolds with Non-negative Ricci Curvature, Comment. Math. Helv. 51 (3) (1976), 333–341. Google Scholar

[13] D. Xu Wang, Harmonic Maps from Smooth Metric Measure Spaces, Internat. J. Math. 23 (9) (2012), 1250095. Google Scholar

[14] W.C. Young, On the multiplication of successions of Fourier constants, Proc. Royal Soc. Lond. 87 (596) (1912), 331–339. Google Scholar